# SDR AALA201710169047

- Difficulty date: October 14, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 17,531 hours, 7,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE L2 DOOR HAS A DETACHED LENS.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
